Dr Jerome Sheahan

MSc, PhD

Contact Details

Senior Lecturer
------------------------
Room ADB-G013
Áras De Brún
School of Mathematics, Statistics and Applied Mathematics

T: Ext. 3103
E: jerome.sheahan@nuigalway.ie
W: http://maths.nuigalway.ie/staff/jnsheahan.shtml
 
researcher

Biography

Peer Reviewed Journals

  Year Publication
(2004) 'The distribution of first occurrence of patterns of outcomes of Bernoulli experiments'
McDermott, J. P. and Sheahan, J. N. (2004) 'The distribution of first occurrence of patterns of outcomes of Bernoulli experiments'. Math. Proc. R. Ir. Acad, 104A (1):1-15 [DOI] [Details]
(1992) 'Asymmetric errors in linear models: estimation-theory and Monte Carlo'
Lind, J. C. and Mehra, K. L. and Sheahan, J. N. (1992) 'Asymmetric errors in linear models: estimation-theory and Monte Carlo'. Statistics, 23 (4):305-320 [DOI] [Details]
(1990) 'On the choice of support of re-descending $\psi$-functions in linear models with asymmetric error distributions'
Hlynka, M. and Sheahan, J. N. and Wiens, D. P. (1990) 'On the choice of support of re-descending $\psi$-functions in linear models with asymmetric error distributions'. Metrika, 37 (6):365-381 [DOI] [Details]
(1988) 'The secretary problem for a random walk'
Hlynka, M. and Sheahan, J. N. (1988) 'The secretary problem for a random walk'. Stochastic Process. Appl, 28 (2):317-325 [DOI] [Details]
(1988) 'Robust estimation of regression and scale parameters in linear models with asymmetric error distributions'
Sheahan, J. N. (1988) 'Robust estimation of regression and scale parameters in linear models with asymmetric error distributions'. Statistics, 19 (1):27-37 [DOI] [Details]
(1987) 'Controlling rates in a double queue'
Hlynka, M. and Sheahan, J. N. (1987) 'Controlling rates in a double queue'. Naval Res. Logist, 34 (4):569-577 [DOI] [Details]
(1986) 'Robust estimation in the linear model with asymmetric error distributions'
Collins, J. R. and Sheahan, J. N. and Zheng, Z. (1986) 'Robust estimation in the linear model with asymmetric error distributions'. J. Multivariate Anal, 20 (2):220-243 [DOI] [Details]
(1986) 'A curious recursion arising in game theory'
Enns, E. G. and Ferenstein, E. and Sheahan, J. N. (1986) 'A curious recursion arising in game theory'. Utilitas Math, 30 :219-228 [Details]
(1986) 'Optimal control relating to the excess of one Poisson process over another'
Hlynka, M. and Sheahan, J. N. (1986) 'Optimal control relating to the excess of one Poisson process over another'. Utilitas Math, 29 :217-230 [Details]